# SDR DALA2020033002059

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 67,184 hours, 52,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE LANYARD WAS FOUND BROKEN. MAINTENANCE REPLACED THE SLIDE LANYARD FOR THE L1 DOOR PER MD88 AMM 25-62. (LP #7179212)
